RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 265–273 (Mi tmf3820)  

Diagrammatic technique for calculating nonlinear susceptibilities

V. Ya. Demikhovskii, A. P. Kopasov


Abstract: Rules of a diagrammatic technique are formulated for calculating quadratic susceptibilities at $T=0$ and $T\not=0$. When $T\not=0$, the nonlinear susceptibilities are obtained by analytic continuation of the Matsubara function $K^c(\omega_{n_1},\omega_{n_2})$. Analytic continuation with respect to two frequencies can be made in each diagram as in [1]. Rules of the diagrammatic technique are also formulated for the double spectral densities, which determine all possible constructions of three pairs of operators: three-particle correlation functions, cross sections of three-quantum processes, nonlinear susceptibilities, etc. Unitarity relations for the double spectral densities are obtained.

Full text: PDF file (979 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 812–817

Bibliographic databases:

Received: 13.07.1973

Citation: V. Ya. Demikhovskii, A. P. Kopasov, “Diagrammatic technique for calculating nonlinear susceptibilities”, TMF, 20:2 (1974), 265–273; Theoret. and Math. Phys., 20:2 (1974), 812–817

Citation in format AMSBIB
\Bibitem{DemKop74}
\by V.~Ya.~Demikhovskii, A.~P.~Kopasov
\paper Diagrammatic technique for calculating nonlinear susceptibilities
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 265--273
\mathnet{http://mi.mathnet.ru/tmf3820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=398975}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 812--817
\crossref{https://doi.org/10.1007/BF01037334}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3820
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:214
    Full text:98
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020